I have had this problem on and off for the past 7 years. I have had every medical test known to man and Doctors can not figure it out. It starts very sudden, I feel cramping in my gut, then diarrhea, but not explosive diarrhea, just slow painful with my gut feeling like it's contracting. After about 5 minutes of this, I get nauseated, dry heave or vomit depending on what time of the day it is. I break out into a cold sweat and get very weak. It mostly affects me in the early evening, but it has happened first thing in the morning before I've eaten anything and also late evening. After the "episode" is over, my gut hurts, I have a bitter taste in my mouth and I'm very tired. I will then be nauseated for several days which makes me feel like I need to eat something to make that go away. In the past 7 years I have gained 50 pounds from this cyclic agony. I never know when it will hit me, I can be just fine and then all of a sudden I feel it coming on. Over the past 4 months I have lost 50 pounds eating a low carb high protein diet. I thought maybe this would be my answer, but I've had two episodes in the past month, one early morning and one early evening. The other strange part is I ususally never get this during the winter months. I went from November to June with no episodes, I did not change any of my daily routines. I have tried ruling out the obvious foods, spicy, greasy, etc, but it does not seem to matter what I eat. Please help if you have anything like this, I'm afraid to go anywhere more than 5 minutes from my bathroom! PS: I have had both a colonoscopy and endoscopy, the doctor found nothing abnormal.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?